# SDR ASAA2019042239060

- Difficulty date: April 3, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 44,366 hours, 13,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 907-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H R-2 MOP SEAL HAS CORR IN AREAS AROUND NUT PLATES AND AT LWR DOOR CUTOUTS. GROUNDED - YES. REMOVED AND REPLACED 1EA. R/H MOPSILL AND NUTPLATES IAW B737 800 SRM 51 40 02 0G 0 PG 2 STEP 4.B AND PG 6 STEP D W 1" O .080" R .052" L 1" D .028".
